# SDR ASAA2019011227755

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 26,193 hours, 7,629 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: CA24401
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 MW0326 FIRE LOOP HARNESS MISSING BRAIDED SHIELDING AT NUMEROUS PLACES. GROUNDED - YES. REMOVED AND REPLACED MW0326. ALSO FOUND MW0325 OUT OF LIMIT. REMOVED AND REPLACED MW0325 ALSO BOTH REF AMM 26-11-02-000/400-801. BOTH HARNESSES TESTED GOOD REF AMM 26-11-00-710-801.
